# SDR DALA2014082204678

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 65,604 hours, 29,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22C EMERGENCY LIGHT INOPERATIVE, FOUND BROKEN WIRE ON LAMP HOLDER. NEEDS LIGHT ASSY STK NR 32-3300-3-0481. CAPPED BROKEN WIRE. FWD TO MEL AND PLACARD IAW MEL 33-50-03A.  OK FOR SERVICE. INSTALLED NEW LIGHT ASSY IAW AMM 33-51 ALL OPS NORMAL.
